# SDR C2XA08RI177

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 17,305 hours, 9,247 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 043027
- Condition: Defective
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 2966 - EWR - FLIGHT CREW REPORTED LAVATORY SMOKE INDICATION ON EICAS DURING CLIMBING WITH A SLIGHT SMELL OF SMOKE.  CREW PERFORMED AIR RETURN AND LANDED AIRCRAFT UNEVENTFULLY.  EWR MX REMOVED AND REPLACED LAV SMOKE DETECTOR PANEL AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
